# SDR 98ZZZX4359

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Cessna 650
- Aircraft serial: 6500039
- Engine: Garrtt TFE7313B
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 30727491
- Condition: Chafed
- Location: Oil System
- Part time: 6,620 hours
- Component: Garrtt
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT NOTED LEFT OIL PRESSURE DROPPING IN-FLIGHT AND THAT IT WOULD FOLLOW THROTTLE MOVEMENT.  PILOT SHUT LEFT ENGINE DOWN AND LANDED 15 MINUTES LATER NORMALLY.  INVESTIGATION REVEALED NR 6 BEARING PRESSURE OIL LINE CHAFED THROUGH FROM CONTACT WITH CESSNA BLEED AIR LINE P/N 6214506-1.  TO FIND AND REPAIR LEAK REQUIRED REMOVAL OF THRUST REVERSER AFTER BODY AND REMOVAL OF STAINLESS SHROUD THAT FORMS INSIDE DIAMETER OF BYPASS DUCT.  THIS CONDITION CAN ONLY BE PREVENTED AT ENGINE BUILD-UP OR MPI INSPECTION WHERE ADEQUATE QUALITY WORKMANSHIP AND INSPECTION AVOIDS THIS HAPPENING.
